Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The residual spectrum of $U(2,2)$
HTML articles powered by AMS MathViewer

by Takyua Kon-No PDF
Trans. Amer. Math. Soc. 350 (1998), 1285-1358 Request permission

Abstract:

Let $G$ be the quasi-split unitary group $U(2,2)_{k’/k}$ of four variables attached to a quadratic extension $k’/k$ of number fields. An irreducible decomposition of the non-cuspidal discrete spectrum of $L^2$-automorphic forms of $G$ is obtained.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 11F70, 11F72, 11F27
  • Retrieve articles in all journals with MSC (1991): 11F70, 11F72, 11F27
Additional Information
  • Takyua Kon-No
  • Affiliation: Graduate School of Mathematics, Kyushu University, 33 Fukuoka 812, Japan
  • Address at time of publication: Université Paris-Sud, Mathématiques, Bât. 425, F-91405 Orsay Cedex, France
  • Email: takuya@math.kyushu-u.ac.jp
  • Received by editor(s): April 20, 1995
  • Received by editor(s) in revised form: November 7, 1995

  • Dedicated: Dedicated to Professor H. Shimizu on his sixtieth birthday
  • © Copyright 1998 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 350 (1998), 1285-1358
  • MSC (1991): Primary 11F70, 11F72; Secondary 11F27
  • DOI: https://doi.org/10.1090/S0002-9947-98-01707-3
  • MathSciNet review: 1370645